# SDR MASA200601324

- Difficulty date: May 13, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N75996
- Make and model: Cndair CL6002B19
- Aircraft serial: 7357
- Aircraft time: 11,149 hours, 10,322 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Part number: 601R130001
- Part serial: SBRJ381
- Condition: Defective
- Location: Wing
- Part time: 11,171 hours, 10,343 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ASH 7294 IAD - CAPTAIN REPORTED THE A/C ROLLS LT ON APPROACH AND CAN NOT BE TRIMMED NORMALLY TO CORRECT THE PROBLEM.  MX REMOVED AND REPLACED THE AILERON.  TEST FLIGHT WAS GOOD.
